Volume 27,Issue 4,2007 Table of Contents

Other Issues:  


A Two-Sided Inequality of Gamma Function
  WANG Fan and ZHAO Yun-peng
  2007,27(4):667-670 [Abstract(2747)]  [View PDF]
The Structure of $\mbox{}^*\tau_x$ and Its Properties
  CHEN Dong-li,MA Chun-hui and SHI Yan-wei
  2007,27(4):671-673 [Abstract(2794)]  [View PDF]
A New Characterization for Conrad's Finite Basis Theorem
  Lü Xin-min
  2007,27(4):674-676 [Abstract(2215)]  [View PDF]
Classification of 3-Dimensional Leibniz Algebras
  JIANG Qi-fen
  2007,27(4):677-686 [Abstract(3284)]  [View PDF]
Morita Context Ring with a Pair of Zero Homomorphisms (II)
  WANG Yao and REN Yan-li
  2007,27(4):687-692 [Abstract(2808)]  [View PDF]
All Mersenne Numbers Are Anti-Sociable Numbers
  LI Wei-xun
  2007,27(4):693-696 [Abstract(2423)]  [View PDF]
Several Applications of Geometry of Matrices in Preserver Problem
  CAO Chong-guang,TANG Xiao-min and HUANG Li-ping
  2007,27(4):697-703 [Abstract(3212)]  [View PDF]
Some Results for Skew Product Markov Chains
  JIA Zhao-li,ZHU Dong-jin and WANG Xiao-yun
  2007,27(4):704-708 [Abstract(2579)]  [View PDF]
Kuhn-Tucker Type Necessary Optimality Conditions for a Class of Nonsmooth Minimax Fractional Programming
  WU Hui-xian and LUO He-zhi
  2007,27(4):709-714 [Abstract(3090)]  [View PDF]
Characterization of the Tournament with Primitive Exponent Reaching Its Secondary Value
  YE Xue-mei
  2007,27(4):715-718 [Abstract(2384)]  [View PDF]
A Class of Shannon-Mcmillan Approximation Theorems for Arbitrary Discrete Information Source
  WANG Kang-kang and YANG Wei-guo
  2007,27(4):719-727 [Abstract(2476)]  [View PDF]
A Gradient Projection Algorithm Using the Fisher Function for Solving the Nonlinear Inequality Constrained Optimization Problem
  ZHAO Yan,CHEN Cui-ling and WEI Zeng-xin
  2007,27(4):728-732 [Abstract(3333)]  [View PDF]
On the Adjacent Vertex-Distinguishing Total Coloring of Two Classes of Product Graphs
  TIAN Shuang-liang and CHEN Ping
  2007,27(4):733-737 [Abstract(2621)]  [View PDF]
On Weak MCP Spaces and Weak Stratifiable Spaces
  PENG Liang-xue
  2007,27(4):738-742 [Abstract(2649)]  [View PDF]
Generalized Mandelbrot Sets from a Class of Complex Mapping $z \leftarrow e^{i\phi }(\bar {z})^\alpha + c(\alpha < 0)$
  WANG Xing-yuan
  2007,27(4):743-749 [Abstract(2811)]  [View PDF]
Derivations of Infinite-Dimensional Odd Hamiltonian Modular Lie Superalgebra
  HUA Xiu-ying and LIU Wen-de
  2007,27(4):750-754 [Abstract(2636)]  [View PDF]
Interval Valued Intuitionistic Fuzzy $H_v$-Subgroups
  ZHAN Jian-ming
  2007,27(4):755-761 [Abstract(2758)]  [View PDF]
Finite Groups with the Number of Conjugate Classes of Non-Cyclic Subgroups Less Than or Equal to 2
  LI Shi-rong and ZHAO Xu-bo
  2007,27(4):762-766 [Abstract(2526)]  [View PDF]
Numerical Radius of Induced Operators on Symmetry Classes of Tensors
  LIU Xiu-sheng
  2007,27(4):767-772 [Abstract(2767)]  [View PDF]
A Dual Hardy-Hilbert's Inequality and Generalizations
  YANG Bi-cheng
  2007,27(4):773-780 [Abstract(2647)]  [View PDF]
Two New Integral Inequalities and Their Discrete Analogues
  HAN Yu-liang and YU Yuan-hong
  2007,27(4):781-786 [Abstract(2680)]  [View PDF]
The Hardy-Hilbert's Inequalities in Orlicz Norm
  SHENG Bao-huai,ZHOU Lin-lin and LI Hong-tao
  2007,27(4):787-794 [Abstract(2995)]  [View PDF]
The Hausdorff Measure of a Class of Sierpinski Gaskets
  WANG Ming-hua
  2007,27(4):795-802 [Abstract(2558)]  [View PDF]
Fix Points of Solutions and of Derivatives of Solutions of Higher Order Linear Differential Equations
  JIN Jin
  2007,27(4):803-813 [Abstract(2962)]  [View PDF]
A Uniqueness Theorem of Algebroid Functions
  GAN Hui-lin and SUN Dao-chun
  2007,27(4):814-818 [Abstract(2399)]  [View PDF]
Existence and Global Stability of Positive Equilibrium Point to a System of Differential Equations
  LIU Jing and MA Yan
  2007,27(4):819-825 [Abstract(2027)]  [View PDF]
On the Growth of Meromorphic Solutions of a Class of Higher Order Linear Differential Equations
  CHEN Yu and CHEN Zong-xuan
  2007,27(4):826-832 [Abstract(2165)]  [View PDF]
A New Subclass of Univalent Functions with Negative Coefficients
  DENG Qin
  2007,27(4):833-838 [Abstract(2552)]  [View PDF]
Conjugate Mapping of Convex Fuzzy Mapping
  ZHANG Cheng and YUAN Xue-hai
  2007,27(4):839-844 [Abstract(2116)]  [View PDF]
Multiplicity Results for a Nonlinear Suspension Bridge Equation
  YAN Yan-ju and JIN Zheng-guo
  2007,27(4):845-853 [Abstract(1894)]  [View PDF]
Existence of Solutions to Sturm-Liouville Problem under Copactness Condition
  ZHANG Ling-zhong and LI Yong-xiang
  2007,27(4):854-858 [Abstract(2348)]  [View PDF]
Almost Fixed Point Theorems and Fixed Point Theorems on Locally $G$-Convex Uniform Spaces
  PIAO Yong-jie
  2007,27(4):859-862 [Abstract(2463)]  [View PDF]
Robustness of Optimal Prediction in the General Growth Curve Model
  YUAN Quan-long and ZHANG Zhu-hong
  2007,27(4):863-868 [Abstract(2005)]  [View PDF]
Spline Estimates in Functional-Coefficient Linear Autoregressive Models
  WU Xin-qian,TIAN Zheng and LI Xiao-bin
  2007,27(4):869-875 [Abstract(2395)]  [View PDF]
Pinching-Estimate for Second Order Elliptic Equations
  XU Jin-ju
  2007,27(4):876-882 [Abstract(2188)]  [View PDF]
On Approximation by Modified Interpolation Polynomials in Spaces $L_{p}$
  WU Xiao-hong and LU Zhi-kang
  2007,27(4):883-888 [Abstract(2167)]  [View PDF]
Characters and Properties of Partial Orders of Operators
  PANG Yong-feng and DU Hong-ke
  2007,27(4):889-895 [Abstract(2190)]  [View PDF]
Exact Solutions for a Kind of Reaction Diffusion Equations
  XU Shu-jiang,GUO Yu-cui and LI Hua-ying
  2007,27(4):896-900 [Abstract(2216)]  [View PDF]
On $n$-Widths of Certain Function Classes in Orlicz Spaces
  SUN Zhi-ling and WU Ga-ridi
  2007,27(4):901-906 [Abstract(2037)]  [View PDF]
Iteration Approximation for Fixed Point of Nonlinear $\Phi$-Pseudocontractive Mappings in Banach Spaces
  WANG Shao-rong,YANG Ze-heng and XION Ming
  2007,27(4):907-912 [Abstract(2395)]  [View PDF]
An Iterative Algorithm of Common Zero Points for Two Maximal Monotone Operators in Banach Space
  WEI Li and ZHOU Hai-yun
  2007,27(4):913-918 [Abstract(2330)]  [View PDF]
Viscosity Approximtion of Fixed Points for Nonexpansive Mappings in Banach Spaces
  ZHAO Liang-cai and ZHANG Shi-sheng
  2007,27(4):919-924 [Abstract(2677)]  [View PDF]
Generalization of Yang-Zhang's Inequalities and Applications
  YANG Ding-hua
  2007,27(4):925-932 [Abstract(3132)]  [View PDF]
$\aleph_{0}$-Property of Multifunction Spaces under Compact-Open Topology
  LI Zu-quan
  2007,27(4):933-938 [Abstract(2644)]  [View PDF]
Approximating Solutions to System of Variational Inequalities by Two-Step Projection Method
  ZHAO Liang-cai,WANG Xiong-rui and ZHANG Zheng-liang
  2007,27(4):939-943 [Abstract(2423)]  [View PDF]
Skew Armendariz Property of A Class of Upper Triangular Matrix Rings
  WANG Wen-kang
  2007,27(4):944-948 [Abstract(2489)]  [View PDF]
Some Determinantal Inequalities on Complex Positive Definite Matrices
  ZHAO Li-feng
  2007,27(4):949-954 [Abstract(2178)]  [View PDF]
Characterization of Image Space of DOG Wavelet Transform
  HAN Hong,DENG Cai-xia and DENG Zhong-xing
  2007,27(4):955-959 [Abstract(2949)]  [View PDF]
A Cayley Representation Theorem for Stone Algebras
  LUO Cong-wen
  2007,27(4):960-962 [Abstract(2258)]  [View PDF]
An Embedding Lemma and Its Applications
  WANG Wen-zhi and DI Ji-zheng
  2007,27(4):963-966 [Abstract(2552)]  [View PDF]
A Tendency of Mystifying Mathematics--Comment on ``The Fate of Infinitesimal and Ponderation on Mathematical Motive Force''
  LI Wei and XIE Lin
  2007,27(4):967-970 [Abstract(2947)]  [View PDF]
Some Historic Notes on An Important Early Paper about the Solitary Wave
  WANG Li-xia
  2007,27(4):971-974 [Abstract(2412)]  [View PDF]
A Research on P. L. Chebyshev's Thoughts in Probability and Its Mathematical Background and Motivation
  XU Chuan-sheng
  2007,27(4):975-981 [Abstract(2868)]  [View PDF]
E.Borel's Thought on the Claim ``Taylor Series Generally Considers Its Convergent Circle as the Cut Secant''
  WANG Quan-lai
  2007,27(4):982-986 [Abstract(3071)]  [View PDF]
Huygens' Five Problems on Probability
  XU Chuan-sheng and QU An-jing
  2007,27(4):987-992 [Abstract(2903)]  [View PDF]